# SDR AMTA200800047

- Difficulty date: February 2, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 16 AND 17 ABC PHOTOLUMINESCENT STRIP PEELING UP.  REMOVED AND REPLACED PHOTO LUMINESCENT STRIP AT ROW 16 AND 17 ABC IAW 35-51-15-2.  (K)
